# SDR CKSA98559

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Part number: 65B178951
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPPER CHORD CORRODED.  EXTENDS UNDER HINGE.  REPAIRED IAW CKF-AMD-094 SHEET 1, BAC5300, BAC5004-2.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-200-01-04.
